MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 353101
Medical Device Problem Codes Break (1069); Migration or Expulsion of Device (1395); Energy Output Problem (1431); Stretched (1601); Environmental Compatibility Problem (2929)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id 3889-28, lot#: va23nmc, implanted: (b)(6) 2019, product type: lead.Other relevant device(s) are: product id: 3889-28, serial/lot #: (b)(4), ubd: 01-nov-2023, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer¿s representative (rep) regarding a trial patient who was using an external neurostimulator (ens) for urinary dysfunction/sacral nerve stimulation and gastrointestinal/pelvic floor.It was reported that the stage 1 trial was working fine but the day of the call the patient was unable to go above 0.4 ma.It was reviewed that there was a possible connection issue, but the rep was not with the patient for troubleshooting.The rep noted they would meet with the patient the day of the call.It was noted that the trial began on (b)(6) 2019 on a second call, the rep reported the patient had pulled the whole gray wire, the cable disconnected, snapped, and severed.The patient was doing fine, and they did have great success with the trial, so they were going next week for the stage 2 implant.On (b)(6) 2019 the rep reported that the lead was damaged and had migrated from the patient during their trial.The rep indicated that stretching had occurred, and the patient must have gotten it caught on something.The rep reported the damaged lead was removed and a new lead was inserted.No patient symptoms were reported.No further complications were reported.
 
Additional Manufacturer Narrative
Concomitant medical products: product id: 3889-28, lot# va23nmc, serial# implanted: (b)(6) 2019, explanted: (b)(6) 2019, product type: lead.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the manufacturer¿s representative (rep).The provided the explant date of the device.No further complications were reported/expected.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key9445607
Report Number3004593495-2019-01281
Device Sequence Number11363483
Product Code EZW
UDI-Device Identifier00643169968783
UDI-Public00643169968783
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR